# SDR ASOA201001356

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 22,362 hours, 19,246 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR EXTERIOR LIGHT IS INOP.  REPLACED THE SERVICE DOOR EXTERIOR EMERGENCY LIGHT.  DONE IAW THE AMM CHAPTER 33-51-21.  (CLOSED)
